# SDR ASAA2019061752979

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,203 hours, 7,248 cycles
- System (JASC): 4960 · APU Controls
- Part: Fault Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER ATTEMPT TO START. GROUNDED - YES. COMPLIED WITH BITE CHECK ON APU SYSTEM. NO CURRENT FAULTS NOTED. FAULT HISTORY SHOWS FAULT CODE 49-21015 OVERTEMPERATURE SHUTDOWN. FAULT CODE IS NO LONGER ACTIVE. APU OPERATES NORMALLY. APU FAULT LIGHT NOT ILLUMINATED. SEAMC JEREMY NOTIFIED.
